Spatial average for the solution to the ...
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Spatial average for the solution to the heat equation with Rosenblatt noise
Author(s) :
Journal title :
Stochastic Analysis and Applications
Pages :
951-966
Publisher :
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Publication date :
2021-11-01
ISSN :
0736-2994
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T14:37:34Z